# SDR SIMA20150426008

- Difficulty date: April 26, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 38,399 hours, 34,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14526324001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR HOLD OPEN ROD RETAINER SUPPORT IS CRACKED, AFT SIDE OF FRAME 68.  R & R CARGO DOOR HOLD OPEN ROD RETAINER SUPPORT IAW SRM 51-40-02.
